Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


abilify use and withdrawel.
avatar
ink82901 posted:
sorry about posting this twice but im pretty despirate actually....sorry bout this just new and did not know where to post.

was on 7.5mgs of abilify for 4 years. i withdrew slowly over a period of 4 months. i suffered terribly.
but the short of it is that i had cancer scare and spun out on that in panick and something else really wierd and hard to describe happened.
this later condition hospitalised me once.its very physical and not my usual long term form of anxiety i have. i have ocd and adhd.
i started to take the abilify again @7.5 mgs i have done this three days in row and improved dramatically.
however i do not want to go through abilify withdrawels all over again..i had about a month where i was doing real well without the abilify. or did i just have no insite?
any ideas?
Reply
 
avatar
Elizabeth_WebMD_Staff responded:
Hi ink82901 and Welcome!

While waiting for others to respond with possible Abilify experience I wanted to welcome you!

The scare and hospitalization you had does sound frightening, we are glad to hear your are feeling better!

I know you want a quick answer to this, but the best thing to do is to talk with your doctor or pharmacist to make a plan.

Without knowing your medical history and being about to exam and talk to you it is too difficult to guess what the answer is.

Keep us posted on how you are feeling,
Elizabeth
 
avatar
ink82901 replied to Elizabeth_WebMD_Staff's response:
Oh thanks for the welcome"026yeah this is something I am now allowing at least 2 years to get out of.
I took 3.25 mgs of abilify this morning and plan to far a few months I think .im sarting a very small dose of Prozac 5 mgs (which is about the only anti depressant I can tolerate) I will see how that goes for a few weeks. Get more stable and start getting off abilify again in a few months except this time it will be 3.25 not 7.5.
Yeah "026it's a time thing.its going to take time and tiny adjustments. But my goal is to be at least off abilify.
I did very well on Prozac for years.
Im feeling good today. Im so happy to be well again. Thanks for asking


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.